# SDR IPXA2023021090857

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 36,891 hours, 24,804 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148N3611
- Part serial: NA
- Condition: Chafed
- Location: Sta1862.7wl235.1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* RH FUSELAGE SKIN AT STA 1862.70 AND WL 235.15 HAS CHAFFING DAMAGEACCOMPLISHED CUTOUT REPAIR IAW SRM 53-80-01-2R-2 DETAIL 2 AND UPS RCD 266578
